| Model Number |
ACU0T0 |
| Medical Device Problem Codes |
Unintended Ejection (1234); Difficult to Advance (2920)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implant procedure, came out of the injector with rotated haptics, optic coming out rotated and shooting out of the injector.Additional information was requested.